# SDR SWAA2024030147075

- Difficulty date: January 31, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727D TO BS 767 AND RBL 21 AFT CARGO COMPARTMENT 2024-78472<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130063701; DUE DATE: 24-JUL-24;[02] REPLACED SUPPORT ZEE BETWEEN BS 727D TO BS 767 AND RBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-01 AND DWG 146A7502 SHEET 26 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
